Tornadoes · United States · Texas · 2008

EF0 tornado, Twichell, Texas, June 15, 2008

This EF0 tornado ran 1.3 miles across Ochiltree County on June 15, 2008, touching down at 7:10 PM CDT and reaching 50 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 15, 2008
Touchdown
7:10 PM CDT (00:10 UTC)
Lifted
7:15 PM CDT (00:15 UTC)
On the ground
5 minutes
Path length
1.3 miles (2.1 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
County
Ochiltree County
Touchdown point
36.470, -100.650
Lift-off point
36.457, -100.634
Record number
0806151810-01

What the Weather Service recorded

Severe thunderstorms moved across the eastern Texas Panhandle during the late afternoon and early evening hours producing large hail and an isolated tornado. No damage or injuries were reported.

The tornado developed six miles west northwest of Booker and traveled southeast where it dissipated near Texas State Highway 15...six miles west of Booker. The tornado remained over open country and no damage or injuries were reported. The tornado path length and path width were estimated.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

0 minutes of warning. NWS AMA issued a tornado warning for this county at 00:10 UTC, 0 minutes before the tornado touched down, in force until 01:00 UTC.

The county was under a severe thunderstorm watch, issued at 00:01 UTC and running to 01:51 UTC.

Issued (UTC)ExpiredProductOffice
00:01 UTC01:51 UTCSevere Thunderstorm WatchAMA
00:08 UTC01:16 UTCSevere Thunderstorm WarningAMA
00:10 UTC01:00 UTCTornado WarningAMA
00:52 UTC01:22 UTCSevere Thunderstorm WarningAMA

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 20:01 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the tornado touched down at Jun 15, 6:43 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 15, 6:43 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
643 PM CDT SUN JUN 15 2008

.AVIATION...
COLD FRONT OVER KAMA...AND ANOTHER FRONT SCHEDULED TO MOVE ACROSS THE
PANHANDLE AVIATION SITES ON MONDAY MORNING.

NUNEZ

&&

.PREV DISCUSSION... /ISSUED 233 PM CDT SUN JUN 15 2008/

DISCUSSION...
IT APPEARS THAT MOTHER NATURE HAS ANOTHER ROUND OF AFTERNOON/EVENING
CONVECTION IN STORE FOR THE PANHANDLES TODAY. THE KAMA 88D LOOP IS
RATHER INTERESTING AT THE MOMENT...DEPICTING MULTIPLE SURFACE
BOUNDARIES ACROSS THE AREA. ONE BASICALLY ALONG THE CAPROCK MOVING TO
THE WEST...A PSEUDO DRYLINE FROM NEAR SPEARMAN...TO KBGD...TO KAMA
AND YET ANOTHER EXTENDING FROM THE EASTERN OK PANHANDLE TO TO NEAR
KDHT. THESE BOUNDARIES ARE ORIENTED IN A GENERAL CYCLONIC FASHION
INDICATING FAIRLY STRONG LOW LEVEL CONVERGENCE ACROSS THE FORECAST
AREA. PER THE RUC ANALYSIS ON THE SPC WEBSITE...SBCAPE VALUES IN
EXCESS OF 2500 J/KG ARE PRESENT ACROSS THE SOUTHEAST PANHANDLE WITH
THE CAP NEARLY GONE /AS INDICATED BY THE CUE FIELD GOING UP ALONG THE
DRYLINE. SHEAR VALUES ACROSS THE CENTRAL PANHANDLES APPEAR MARGINAL
BUT INCREASE TO 45KTS OR GREATER ACROSS THE EASTERN TX PANHANDLE.
THIS SHOULD SUPPORT SUPERCELLULAR CONVECTION ONCE STORMS FIRE. IN
ADDITION...THE 18Z KAMA RAOB SHOWED VERY STEEP LAPSE RATES FROM H7 TO
H5. THIS CONVECTION SHOULD DIE OFF RATHER QUICKLY AFTER SUNSET GIVEN
TH LACK OF LARGE SCALE FORCING...BUT WE COULD SEE SOME REDEVELOPMENT
OVERNIGHT AS THE MOISTURE SURGES BACK INTO THE AREA AND WINDS DEVELOP
THE UPSLOPE COMPONENT.

A COLD FRONT IS FORECAST TO PUSH INTO THE PANHANDLES LATE TONIGHT
AND EARLY MONDAY. THIS WILL RESULT IN WIND SHIFTING TO THE NORTHEAST.
ONE WOULD THINK THIS WOULD LEAD TO COOLER TEMPS...BUT THE NAM
CONTINUES TO FORECAST HIGHS IN THE LOW/MID 90S FOR MOST OF THE TX
PANHANDLE. THE GFS SOLUTION LOOKS MUCH MORE IN LINE WITH THE CURRENT
THINKING SO THE MAV NUMBERS HAVE GENERALLY BEEN FOLLOWED...ALTHOUGH I
DID BUMP THE SOUTHERN TX PANHANDLE NUMBERS UP SLIGHTLY. THE OTHER
ISSUE FOR MONDAY WILL BE PRECIP. I DO THINK THERE WILL BE CONVECTION
AROUND ON MONDAY BUT THE COVERAGE DOES NOT LOOK TO BE ALL THAT HIGH.
I RETAINED LOW POPS ACROSS THE NORTH DURING THE MORNING HOURS AND
BROUGHT THEM SOUTH DURING THE AFTERNOON...BUT NOT QUITE AS FAR SOUTH
AS AMARILLO. POPS WERE CARRIED THROUGH THE NIGHT FOR MOST AREAS AS
WELL. SOME OF THESE STORMS MAY BECOME SEVERE. ON TUESDAY...THE COLD
FRONT IS EXPECTED TO LIFT NORTH WITH SOUTHERLY WINDS RETURNING TO THE
PANHANDLES. WITH ABUNDANT LOW LEVEL MOISTURE...CONVECTION CANNOT BE
RULED OUT ONCE AGAIN. LOW POPS WERE RETAINED FOR THIS PERIOD. A
BETTER CHANCE OF STORMS WILL BE TUESDAY NIGHT AS A SHORTWAVE EMBEDDED
IN THE NORTHWESTERLY FLOW ALOFT IS FORECAST TO MOVE ACROSS THE
PANHANDLES. POPS WERE INCREASED TO 40/50 PERCENT FOR THIS PERIOD.
ONCE AGAIN...A FEW STORMS MAY BECOME SEVERE.

BY WEDNESDAY...IT APPEARS THAT WE WILL ENTER A PERIOD OF GENERALLY
DRY DAYS WITH EVENING CONVECTION POSSIBLE AS THUNDERSTORMS FROM THE
HIGH TERRAIN ADVECT INTO THE PANHANDLES AFTER 00Z. THESE POPS WERE
CARRIED WEDNESDAY AND THURSDAY NIGHTS WITH DAYTIME TEMPS WARMING BACK
INTO THE 90S. BY FRIDAY...THE INFLUENCE OF THE MID/UPPER RIDGE IS
EXPECTED TO INCREASE ENOUGH TO KEEP THE FORECAST DRY. NOT TO SAY THAT
NO CONVECTION WILL OCCUR...BUT COVERAGE WILL BE LIMITED NONETHELESS.
MAX TEMPS BY THIS TIME MAY BE APPROACHING THE 100 DEGREE MARK. MEX
VALUES WERE FOLLOWED OVER THE WEEKEND.

JOHNSON

FIRE WEATHER...
FIRE WEATHER CONCERNS THROUGH MIDWEEK WILL BE LIMITED TO THIS
AFTERNOON ACROSS THE WESTERN TEXAS PANHANDLE. A DRYLINE HAS MOVED
INTO THE CENTRAL TX PANHANDLE...RESULTING IN RH VALUES OF 15 PERCENT
OR LESS ACROSS THE WEST. HOWEVER...WIND SPEEDS WILL GENERALLY REMAIN
BELOW 15 MPH. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE NOT
EXPECTED. A FIRE DANGER STATEMENT IS IN EFFECT FOR THIS REASON
THROUGH THIS EVENING.

JOHNSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

17/08
Hazardous weather outlook, Jun 15, 1:00 PM CDT, 6 hours 10 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT SUN JUN 15 2008

OKZ001>003-TXZ001>020-161100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS ARE EXPECTED TO FORM NEAR AND EAST OF A SURFACE
TROUGH THAT WILL BE POSITIONED FROM PALO DURO CANYON STATE
PARK TO TURPIN OKLAHOMA THIS AFTERNOON AND EVENING.  THE AIR
MASS EAST OF THE TROUGH WILL BE MOIST AND UNSTABLE LEADING TO A
CHANCE OF THUNDERSTORMS.  SOME OF THESE STORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS MONDAY THROUGH
TUESDAY NIGHT...AND THEN AGAIN ON WEDNESDAY AND THURSDAY NIGHTS
ACROSS MOST SECTIONS OF THE PANHANDLES. ANY STORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER
CONDITIONS THROUGH THE UPCOMING WEEK AND BE PREPARED FOR POSSIBLE
ACTIVATION.

SP

In the hours before

Special weather statement, Jun 15, 3:54 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
354 PM CDT SUN JUN 15 2008

TXZ013-014-018-019-152200-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-
354 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORM IN NORTHEASTERN ARMSTRONG...SOUTHEASTERN
CARSON...NORTHWESTERN DONLEY AND SOUTHWESTERN GRAY COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF GOODNIGHT MOVING EAST AT 10 MPH.

PEOPLE IN NORTHEASTERN ARMSTRONG...SOUTHEASTERN CARSON...NORTHWESTERN
DONLEY AND SOUTHWESTERN GRAY COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SP
Local storm report, Jun 15, 4:44 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             16 N CLARENDON          35.17N 100.89W
06/15/2008  E0.75 INCH       DONLEY             TX   PUBLIC

&&

EVENT NUMBER 00591

BILODEAU
Special weather statement, Jun 15, 4:44 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 15 2008

OKZ003-152245-
BEAVER OK-
444 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORM IN NORTHERN BEAVER COUNTY...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF FLORIS MOVING EAST AT 29 MPH.

PEOPLE IN NORTHERN BEAVER COUNTY...INCLUDING THE CITY OF BEAVER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 15, 5:33 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT SUN JUN 15 2008

TXZ014-015-019-020-152330-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX-
533 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORM IN WESTERN COLLINGSWORTH...NORTHEASTERN
DONLEY...SOUTHEASTERN GRAY AND SOUTHWESTERN WHEELER COUNTIES...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ALANREED MOVING EAST AT 15 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

THIS STORM WILL MOVE NEAR GREENBELT LAKE. BOATERS ON THE LAKE SHOULD
RETURN TO SHORE AND SEEK SHELTER IMMEDIATELY...AND PERSONS ALONG THE
SHORE AND NEAR THE LAKE SHOULD SEEK SHELTER FROM STRONG
WINDS...SMALL HAIL...AND DANGEROUS LIGHTNING.

PEOPLE IN WESTERN COLLINGSWORTH...NORTHEASTERN DONLEY...SOUTHEASTERN
GRAY AND SOUTHWESTERN WHEELER COUNTIES...INCLUDING THE CITY OF
SHAMROCK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JORDAN
Special weather statement, Jun 15, 5:45 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT SUN JUN 15 2008

OKZ003-152345-
BEAVER OK-
545 PM CDT SUN JUN 15 2008

...STRONG THUNDERSTORMS IN NORTHERN BEAVER COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 7 MILES SOUTHWEST OF BEAVER AND 10 MILES
NORTHEAST OF BEAVER MOVING NORTHEAST AT 15 MPH. UP TO ONE HALF INCH
SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN NORTHERN BEAVER COUNTY...INCLUDING THE CITY OF BEAVER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JORDAN
Local storm report, Jun 15, 6:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
653 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             1 E HEDLEY              34.87N 100.64W
06/15/2008  E1.75 INCH       DONLEY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00593

BILODEAU

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Dodge City, (KDDC), 00:00Z

0.2 hours before the tornado, 159 km from the path. June 16, 2008.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 861 joules per kilogram, CIN -37, lifted condensation level 2594 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Dodge City, at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 32 square meters per square second, 0 to 6 km bulk shear 44 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-37 J/kg
Surface CAPE
1510 J/kg
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
44 kt
0-1 km bulk shear
4 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5
0-3 km lapse rate
9.0 K/km

Open this sounding in Storm Lab

Dodge City, (KDDC), 12:00Z

11.8 hours after it, 159 km from the path. June 16, 2008.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 723 joules per kilogram, CIN -253, lifted condensation level 978 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Dodge City, at 12:00Z on 2008-06-16The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 180 square meters per square second, 0 to 6 km bulk shear 49 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-253 J/kg
Surface CAPE
966 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
49 kt
0-1 km bulk shear
21 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3
0-3 km lapse rate
4.3 K/km

Open this sounding in Storm Lab

The radar

The Dodge City radar (KDDC), 156 km away, was scanning. The volume nearest the touchdown began at 00:10 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
00:10 UTCTORNADO6 Wnw BookerOchiltree, TXDISSIPATED NEAR HIGHWAY 15 AT 715 PM...6 MILES WEST OF BOOKER
00:20 UTCHAIL 0.7512 Ene PerrytonOchiltree, TX
00:34 UTCHAIL 1.59 Ne PerrytonOchiltree, TX
00:54 UTCHAIL 2.59 E PerrytonOchiltree, TX
01:10 UTCHAIL 110 S BookerLipscomb, TX

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2008 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of June 15, 2008

3 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 151:49 AM CDTEF0Humboldt, IA1.750$10,000
June 154:08 PM CDTEF0McLean, IL0.820$50,000
June 156:37 PM CDTEF0Beaver, OK3.250

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.